# SDR F3LA98119

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAI - DURING C-CHECK INSPECTION, REPORTED CORROSION ON LT MLG BEAM LOWER SURFACE, OUTBOARD THREE FORWARD PANEL MOUNT HOLES.  MAINTENANCE REMOVED CORROSION, FABRICATED REPAIR WASHERS, AND INSTALLED PER SRM 51-40-2, ER NR 98-0596, AND OHM 20-10-6.  CYCLES:  1,608.0.  (X)
